# SDR RMXA363942

- Difficulty date: March 5, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N4282
- Make and model: Snias AS350B3
- Aircraft serial: 4282
- Aircraft time: 1,360 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Malfunctioned
- Location: Collective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT INDICATED AN AMBER GOV LIGHT IN FLIGHT, WITH NO ENGINE, MAIN ROTOR, OR TAIL ROTOR FLUCTUATIONS IN FLIGHT. TECH RETRIEVED AN INTERMITTENT FAILURE CODE 122 FOR THE COLLECTIVE POTENTIOMETER. WHEN THE ACFT WAS POWERED BACK UP AFTER LANDING THE AMBER GOV LIGHT EXTINGUISHED AND NO FURTHER CODES DETECTED. CHECKED RIGGING AND OPERATION OF COLLECTIVE POTENTIOMETER IAW MET 76.00.00.502, SEC 5.4 WITH NO FAULT FOUND.  CONTACTED TECH REP TO VERIFY FAILURE AND IT WAS NOTED THAT THERE ARE SEVERAL OCCURRENCES WITH THIS FAILURE OUT IN THE FIELD. THERE IS A POSSIBLE EMI PROBLEM WITH THE WIRE BUNDLE DUE TO THE FACT THAT IT IS THE SAME BUNDLE THAT THE AIR-CONDITIONING WIRING IS LOCATED.  WE ARE CURRENTLY WORKING WITH INTEGRATED FLIGHT SYS ON AN INSTALLATION OF AN EMI FILTER THAT GOES IN LINE ON THE CONDENSER BLOWER MOTOR. ACFT PERFORMED A GROUND RUN AND OPS CHECK FLIGHT WITH NO DEFECTS NOTED, AND RTS.
